U.S. doctors online nowAsk doctors free
FL
A 26-year-old male asked:

I've been using topical steroids on eczema flare ups for a few weeks, each on new parts during or after treating a flareup. should i give my entire body a rest for a week or two, or is it safe to use it on areas i didn't apply it to yet?

2 doctor answers2 doctors weighed in
Dr. Hiep Le
Dr. Hiep Leanswered
Nephrology and Dialysis 43 years experience
You can continue to use it for controlling the new eruptions. If not treated, you may itch and scratching which makes the condition worse. You should try to find the etiology of the eczema and get rid of the cause such as foods, medications, cosmetics, or sometimes just dry skin.
Dr. Joseph Eastern
Dermatology 45 years experience
It's okay to use topical steroids intermittently on different body parts, but applying them too often on the same areas can cause thinning and discoloration of the skin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 16, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.